logo AFST
Remarques sur les développements asymptotiques
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 8 (1999) no. 1, pp. 91-115.
@article{AFST_1999_6_8_1_91_0,
     author = {Fruchard, Augustin and Zhang, Changgui},
     title = {Remarques sur les d\'eveloppements asymptotiques},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 8},
     number = {1},
     year = {1999},
     pages = {91-115},
     doi = {10.5802/afst.923},
     zbl = {01491215},
     mrnumber = {1721570},
     language = {fr},
     url = {afst.centre-mersenne.org/item/AFST_1999_6_8_1_91_0/}
}
Augustin Fruchard; Changgui Zhang. Remarques sur les développements asymptotiques. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 8 (1999) no. 1, pp. 91-115. doi : 10.5802/afst.923. https://afst.centre-mersenne.org/item/AFST_1999_6_8_1_91_0/

[1] Fruchard (A.) et Schäfke (R.) .- On the Borel transform, C. R. Acad. Sci. Paris, Série I, 323 (1996), pp. 999-1004. | MR 1423209 | Zbl 0861.44001

[2] Malgrange (B.) .- Sommation des séries divergentes, Exp. Math. 13, n° 2-3 (1995), pp. 163-222. | MR 1346201 | Zbl 0836.40004

[3] Ramis (J.-P.) . - Les séries k-sommables et leurs applications, Complex Analysis, Microlocal Calculus and Relativistic Quantum Theory, Lecture Notes in Physics 126 (1980), pp. 178-199. | MR 579749

[4] Sibuya (Y.) . - Linear differential equations in the complexe domain, problems of analytical continuation, A.M.S., Providence (RI), 1990. | MR 1084379 | Zbl 00048899

[5] Titchmarsh (E.C.) .- The Theory of Functions, Second edition, Oxford Science Publications (1939). | JFM 65.0302.01 | MR 882550

[6] Tougeron (J.- Cl.) . - An introduction to the theory of Gevrey expansions and to the Borel-Laplace transform with some applications, Preprint University of Toronto, Canada (1990).

[7] Wasow (W.) . - Asymptotic expansions for ordinary differential equations, Interscience, New-York (1965). | MR 203188 | Zbl 0133.35301

[8] Zhang (C.) .- Les développements asymptotiques q-Gevrey, les séries Gq-sommables et leurs applications, Ann. Inst. Fourier 49, n° 1 (1999) à paraître. | Numdam | MR 1688144 | Zbl 0974.39009